# SDR SIMA201124908

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 21,453 hours, 18,880 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1933
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3318 DURING FIRE TEST THE BAGGAGE SMOKE EXTINGUISHER BUTTON DID NOT ILLUMINATE NOR PRESENT ON EICAS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD BAGGAGE SMOKE DETECTOR IAW AMM 26-15-01.  THE OPERATIONAL CHECK  WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
